Re: new med
- From: "LoriB.o.B." <banjobabe@xxxxxxxxxxx>
- Date: Sun, 15 Feb 2009 00:29:52 -0800 (PST)
Hi & welcome ((Donnabee))!
4th x's the charm??! (lol) (for posting I mean!) When I tried the
Dopamax for 2days I got a scary irregular heartbeat & severe panic
attack! Not for me thank you!!
I couldn't take either Lyrica nor Topamax (due to insufficient blood
flow & swelling in legs & feet because of neuropathy & chronic
cellulitis infections requiring hospitalization 4 IVantibiotic
treatments, didn't want to take the chance of that happening again as
swelling is a common side effect). Especially now w/bilateral RSD I
wouldn't take a chance again!
On Feb 14, 9:00 pm, Top <t...@xxxxxxxxxxxxxx> wrote:
donnabee pretended :
ok I have tried 3xs to post this:) my doctor took me off Lyrica
because I could not tolerate it now he has put me on Topamax if any
of you could share your views on this med I would appreciate it take
care to all.,Donnabee
I take topamax for tremors and have had no trouble with it but others
in this group have had different experiences and not all good. Wait and
see what others have to offer.
Working on Windows 7 beta (and a hope and a prayer)